# SDR UHLA201511170819

- Difficulty date: November 17, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 27,178 hours, 17,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING AT ROW 2A.  SECURED EMERGENCY LIGHT STRIP AT ROW 2A IAW AMM 33-50-21.
